Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Monopoles on asymptotically Euclidean 3-manifolds


Author: Andreas Floer
Journal: Bull. Amer. Math. Soc. 16 (1987), 125-127
MSC (1985): Primary 53C05; Secondary 57M99
DOI: https://doi.org/10.1090/S0273-0979-1987-15485-1
MathSciNet review: 866030
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Casson, Lectures given at the MSRI, Berkeley, Spring, 1985.
  • 2. A. Chakrabarti, Construction of hyperbolic monopoles, preprint, CNRS, 1982. MR 668637
  • 3. S. K. Donaldson, Nahm's equation and the classification of monopoles, Comm. Math. Phys. 96 (1984), 387-407. MR 769355
  • 4. A. Floer, The configuration space of Yang-Mills-Higgs theory on asymptotically flat manifolds, Comm. Math. Phys. (to appear). MR 1362822
  • 5. A. Floer, Monopoles on asymptotically flat manifolds, Comm. Math. Phys. (to appear). MR 1362821
  • 6. R. S. Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom. 17 (1982), 255-306. MR 664497
  • 7. N. Hitchin, Monopoles and geodesics, Comm. Math. Phys. 83 (1982), 579-602. MR 649818
  • 8. A. Jaffe and C. Taubes, Vortices and monopoles, Birkhäuser, Boston, 1980. MR 614447
  • 9. T. Parker and C. Taubes, On Witten's proof of the positive energy conjecture, Comm. Math. Phys. 84 (1982), 223-238. MR 661134
  • 10. R. Schoen and S. T. Yau, Complete three dimensional manifolds of positive Ricci curvature and scalar curvature, Seminar on Differential Geometry (S. T. Yau, ed.), Princeton, N. J., 1982. MR 645740

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C05, 57M99

Retrieve articles in all journals with MSC (1985): 53C05, 57M99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15485-1

American Mathematical Society